Un algorithme pour calculer l'invariant de Walker
Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 3, p. 363-376
@article{BSMF_1990__118_3_363_0,
     author = {Lescop, Christine},
     title = {Un algorithme pour calculer l'invariant de Walker},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {3},
     year = {1990},
     pages = {363-376},
     doi = {10.24033/bsmf.2150},
     zbl = {0718.57007},
     mrnumber = {91j:57015},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1990__118_3_363_0}
}
Lescop, Christine. Un algorithme pour calculer l'invariant de Walker. Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 3, pp. 363-376. doi : 10.24033/bsmf.2150. https://www.numdam.org/item/BSMF_1990__118_3_363_0/

[B-L] Boyer (S.) and Lines (D.). - Surgery Formulae for Casson's invariant and extensions to homology lens spaces, J. Reine Angew. Math., à paraître. | Zbl 0691.57004

[C-F] Crowell (R.H.) and Fox (R.H.). - Introduction to knot theory. - Ginn, 1963. | MR 26 #4348 | Zbl 0126.39105

[M] Marin (A.). - Un nouvel invariant pour les sphères d'homologie de dimension 3, (d'après Casson), Séminaire Bourbaki, n° 693, Février 1988. | Numdam | Zbl 0674.57013

[R] Rolfsen (D.). - Knots and links. - Publish or Perish, 1976. | MR 58 #24236 | Zbl 0339.55004

[R-G] Rademacher (H.) and Grosswald (E.). - Dedekind sums, The Carus Mathematical monographs, n° 16. | MR 50 #9767 | Zbl 0251.10020

[W] Walker (K.). - An extension of Casson's Invariant, Thesis, University of California at Berkeley, in preparation, preliminary draft November 8, 1989.